gastroenterologist-icon
Digestion problem
Iam going motion only 3times a week. That too it's very painful.Iam not even able to sit for a long time after going washroom What would be the reason and what would be the medication to stop this.
28 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

With the given (limited) information there r high possibility of either anal fissure or constipation High fiber diet Sitz bath Plenty of water Medication depending on diagnosis Consult a surgeon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.